| Catalog Number |
546312000 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); No Code Available (3191)
| Date of Event |
01/31/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
Event or Problem Description
It was reported that patient presented with hip pain and instability.Ct revealed some osteolysis behind cup.Initial plan was to remove cup and assess damage.Upon dislocation, found stem was loose.Stem was removed easily by hand.Opted to put in reclaim revision stem and swap out the liner in the cup to a duraloc constrained.Cup was left in due to solid fixation.The loosening was at bone to cement interface.Doi: unknown; dor: (b)(6) 2019, right hip.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot = null.Device history batch = null.Device history review =null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.